# SDR FDEA201312172999

- Difficulty date: December 17, 2013
- Submitted: December 27, 2013
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 69,864 hours, 16,018 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Fitting
- Part number: AFA71321
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO DOOR LOWER FRAME SUPPORT FITTING CRACKED.  HOLE REAMED TO 0.560 INCH.  HIGH FREQUENCY EDDY CURRENT OPEN HOLE INSPECTION CARRIED OUT.  FOUND CRACK INDICATION STILL EXISTS.  REMOVED AND REPLACED SUPPORT FITTING IAW SRM 51-33-01 REVISION 53.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 119.
